Translator Disclaimer
July, 2009 The ( g , K ) -module structures of principal series of SU ( 2 , 2 )
Gombodorj BAYARMAGNAI
J. Math. Soc. Japan 61(3): 661-686 (July, 2009). DOI: 10.2969/jmsj/06130661

Abstract

We explicitly describe the ( g C , K ) -module structures of the principal series representations of SU ( 2 , 2 ) associated with a maximal parabolic subgroup.

Citation

Download Citation

Gombodorj BAYARMAGNAI. "The ( g , K ) -module structures of principal series of SU ( 2 , 2 ) ." J. Math. Soc. Japan 61 (3) 661 - 686, July, 2009. https://doi.org/10.2969/jmsj/06130661

Information

Published: July, 2009
First available in Project Euclid: 30 July 2009

zbMATH: 1231.22014
MathSciNet: MR2552912
Digital Object Identifier: 10.2969/jmsj/06130661

Subjects:
Primary: 11F70
Secondary: 22E46

Rights: Copyright © 2009 Mathematical Society of Japan

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.61 • No. 3 • July, 2009
Back to Top